Previous |  Up |  Next


Title: A note to the construction of a linear differential equation with given solutions (English)
Author: Jarník, Jiří
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 95
Issue: 3
Year: 1970
Pages: 269-277
Category: math
MSC: 34-20
idZBL: Zbl 0201.10802
idMR: MR0277800
DOI: 10.21136/CPM.1970.117698
Date available: 2009-09-23T08:12:25Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Jarník V.: Linear Dependence of Functions of One Real Variable.Čas. pěst. mat. 80 (1955), pp. 32-43 (Czech; French and Russian Summaries).
Reference: [2] Whitney H.: Analytic Extensions of Differentiable Functions Defined in Closed Sets.TAMS 36 (1934), pp. 63-89. Zbl 0008.24902, MR 1501735


Files Size Format View
CasPestMat_095-1970-3_7.pdf 1.009Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo